# SDR UIEA2021072901653

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Unsecure
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL QTY EICAS MESSAGE DISPLAYED( UPON FURTHER INVESTIGATION FOUND APU OIL CAP NOT SECURED.. SERVICED APU IAW B767AMM 12-13-04 )
